# SDR F05014

- Difficulty date: December 18, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 12,327 hours, 11,634 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Dual Valve
- Part number: C1431236
- Part serial: 02012667
- Condition: Failed
- Location: A/C Bay
- Part time: 605 hours, 509 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW NOTED SMOKE IN CABIN COMING FROM THE NR 2 PACK.  MAINTENANCE REMOVED AND REPLACED THE DUAL VALVE.  OPS CHECKED GOOD.
